# SDR CA071024009

- Difficulty date: October 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: MS2125006038
- Condition: Broken
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 50068565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE CREWS NOTED A BROKEN MAIN WHEEL TIE BOLT. THE MAIN WHEEL ASSEMBLY AND BRAKE ASSEMBLY WERE REPLACED. (TC NR 20071024009)
